# SDR QXEA0200919

- Difficulty date: June 29, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 8,502 hours, 11,921 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864202
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - IMMEDIATELY AFTER GEAR RETRACTION, THE NOSE GEAR TRIED TO EXTEND 2-3 TIMES. THE RED AND GREEN LIGHTS FLASHED REPEATEDLY FOR 10 - 15 SECONDS. GEAR STAYED UP NORMALLY. MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE DRAG STRUT PROXIMITY SENSOR. THE SENSOR WAS ADJUSTED AND A FUNCTIONAL CHECK OF THE LANDING GEAR WAS PERFORMED. FUNCTIONAL CHECKS WERE GOOD AND THE RII WAS COMPLIED WITH. AIRCRAFT RETURNED TO SERVICE.
